The consistency strength of an infinitary Ramsey property

Journal of Symbolic Logic 59 (4):1158-1195 (1994)
  Copy   BIBTEX

Abstract

In this paper we study the consistency strength of the theory $\mathbf\mathrm{ZFC} + (\exists\kappa \text{strong limit})(\forall\mu , and we prove the consistency of this theory relative to the consistency of the existence of a supercompact cardinal and an inaccessible above it

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,386

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
46 (#337,879)

6 months
8 (#342,364)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Set Theory.Keith J. Devlin - 1981 - Journal of Symbolic Logic 46 (4):876-877.
On strong compactness and supercompactness.Telis K. Menas - 1975 - Annals of Mathematical Logic 7 (4):327-359.

Add more references